# SDR B4VR201709250001

- Difficulty date: September 22, 2017
- Submitted: September 25, 2017
- Operation: General aviation
- Filed by: CAE Oxford Aviation Academy Phoenix Inc, repair station B4VR470K
- Aircraft: N4129M
- Make and model: Diamon DA 42
- Aircraft serial: 42AC068
- Aircraft time: 7,013 hours
- Engine: Lyc IO360M1A
- Engine time: 24 hours
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Transducer
- Part number: 6805011
- Condition: Shorted
- Location: Lt Fuel Flow
- Part time: 1 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

LEFT HAND ENGINE FUEL FLOW TRANSDUCER FAILED ON FIRST FLIGHT.  TRANSDUCER WAS TROUBLESHOT AND DETERMINED TO HAVE INTERNALLY SHORTED WHICH CAUSED ALL OF THE LEFT HAND ENGINE INSTRUMENTS TO "RED X" ON THE G1000 DISPLAY IN FLIGHT.
